# SDR MASA2010120801409

- Difficulty date: December 7, 2010
- Submitted: December 8, 2010
- Operation: Air carrier
- Aircraft: N906FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15006
- Aircraft time: 19,338 hours, 15,065 cycles
- System (JASC): 5240 · Service Doors
- Part: Filler
- Condition: Missing
- Location: Service Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR NOT CLOSED PROPELY.  MX REPLACED MISSING FILLER ON STRIKER SEAL.
